# SDR IPXA09656992

- Difficulty date: August 4, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 114T02211
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E LES 675 FIXED FAIRING SUPPORT AFT UPPER FRONT SPAR ANGLE FOUND CRACKED.  CRACK LENGTH 0.75 INCH.  LEFT WING L/E LES 675 FIXED FAIRING SUPPORT AFT UPPER FRONT SPAR ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
